MAUDE Adverse Event Report: Teleflex Medical MADGIC ATOMIZER WITHOUT SYRINGE; APPLICATOR (LARYNGO-TRACHEAL),

Teleflex Medical MADGIC ATOMIZER WITHOUT SYRINGE; APPLICATOR (LARYNGO-TRACHEAL),
Catalog Number MAD700
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as the sample has not been returned for analysis.A device history record review was performed, and there were no relevant findings.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.

Brand Name
MADGIC ATOMIZER WITHOUT SYRINGE
Common Device Name
APPLICATOR (LARYNGO-TRACHEAL),
Manufacturer (Section D)
Teleflex Medical
morrisville NC
Manufacturer (Section G)
Teleflex Medical
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
marling heaton
3015 carrington mill blvd
morrisville 27560
MDR Report Key50173122
Report Number3003898360-2026-00378
Device Sequence Number8263075
Product Code CCT
UDI-Device Identifier14026704709882
UDI-Public(01)14026704709882(11)251209(17)281208(10)73L2500896
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K153470
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberMAD700
Device Lot Number73L2500896
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2026
Initial Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
None reported
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient SexUnknown